High Blood Pressure Support
1,328 members324 posts

almpdopine

I've been on this tablet for high blood pressure I've Been getting hot swollen knees and feet.... blood in urine...... extreme fatigue.... plus stabbing stomach pains which have ended up with a hospital visits I've had every test and the docs can't find anything. .......so I've Been looking at side effects of this drug now I think its because of this tablet is the reason why gunna stop taking it and see the doctor .....

8 Replies
oldestnewest

SMTATE

Unfortunately some of the meds do have terrible side affects as you are describing here. I would most definatley see you Dr. and insist on stopping the amlodipine.

Amlodipine did cause my stomach to be upset. I have 2 friends that went completly bald in a short time of being on this med. One friends hair grew back but the others did not.

My experience with blood in the urine has been a kidney stone. When the stone moves it causes bleeding . An Ultra sound of the kidneys should be done to rule out kidney stone or stones. Hope your feeling better once you change this med.

I have tried many meds because of their side affects over the last 4 yrs. I am currently on Triamterene -HCTZ 37.5-25 MG. capsules and works very well for me with no side affects and keeps my pb at a good level.

Reply

I can't believe this drug can cause so many problems I've been on this tablet for a year my life has been turned upside down. ....l just wanna feel well n I don't ..... now it's almost 4 in the morning I have been in pain most of the night ...... it's effecting my job my social life I just want answers hopefully will start to feel better soon ...this tablet is scary stuff !!

1 like
Reply

Hi, I have been on Amlodopine for about 14 years and just accepted the swollen ankles and itchy legs I think it gave me. However recently I got fed up with it so spoke to my understanding Doctor and, as she knew I monitored by BP regularly, she was happy for me to reduce the dosage from 10mg down to 5mg. As a result the swollen ankle and itchy legs disappeared and their was little or no affect on BP. I then tried cutting it out completely and my BP increased. So I am happy to continue on the reduce dosage.

1 like
Reply

I've now been off it for a week I can't tell how much better I feel went t the doc because I take 3 other bp tablets the doc had increased them ......no swollen legs. ...no tiredness and feel like the fog has lifted and I feel light hearted take my bp regularly all is good ......got my life back after struggling for a year 😀

1 like
Reply

These doctors are very quick to dismiss any "side effects" we may have to any medication they give us. I had very bad reactions to Amlodopine which gave me very terrible chest pains that made me think i was having a heart attack. Doctor said no way it could be the medication. Told him to switch the pills which he did.

Any side effects should not be ignored and just cause your dr dosent think its the meds they are not the ones taking them.

1 like
Reply

I don't want to be the contrarian here but I've been taking Amlodipine for almost two years with no side effects and it's doing the job. I was also taking Atenolol but they stopped that when I found out I had CKD. Just recently they also stopped my Hydrochlorothiazide as no longer necessary. Amlodipine still is working for me all by itself. Sorry for your problems with it. Have you ever been on any other BP med?

Reply

am glad it has worked for you mr kidney that's fantastic. ... I'm taking 8 tablets a day and it's still not enough to help.... that tablet for me caused such problems swollen knees feeling depressed and also stomach cramp ...yes I have found a better alternative which is causing no side effects whoop ......we are all different I guess and side effects come with all tablets just depends how our bodies take to it !! wishing you the best of health MR KIDNEY !

Reply

Hey! Amlodipine made my feet swell and legs swell so bad that I had to get off it of it too!

Reply

You may also like...